# SDR SWAA2014111734245

- Difficulty date: October 24, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STAB SKIN CRACKED AT RIB 6 STATION 129.5, 18 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
